# SDR UALA2011072903919

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,908 hours, 5,132 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Departed
- Location: Rt Flaperon
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PLASTIC OR RUBBER GASKET OR SPACER WAS LOOSE.  FLAPPING ON RIGHT WING BETWEEN INBD FLAP AND FLAPERON.  THEN OBSERVED DEPARTING THE ACFT.  NO FLT CONTROL ISSUES NOTED. REPLACED SEAL.
